# SDR AALA201705309057

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 95,274 hours, 15,408 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Inoperative
- Location: Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY ESCAPE HATCH INTERIOR LIGHTS FORWARD AND AFT,  LEFT AND RIGHT ARE INOPERATIVE.  RESET SYSTEM LIGHTS IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
